U.S. doctors online nowAsk doctors free
A 41-year-old member asked:

I took ecstasy ("molly"/pure mdma) last night, and the next morning i have one droopy eyelid. what could cause it?

1 doctor answer1 doctor weighed in
Dr. Syed H. Sajid
General Adult Psychiatry; Child & Adolescent Psychiatry ( 1 yr. Fellowship), sees all types of patients for Medication Management from ages 6-99yo 30 years experience
Sympathatomimetic: Sympathetic nervous system innervates the levator palpabrie superioris muscle, which elevates the eyelids. Ecstasy is methylenedioxymethamphetamine and it stimulates the sympathatic nervous system (sns) but it can also cause neurotoxicity of the sns, resulting in damage of the sns. Since, sns elevates the eyelid muscle, it's damage will result in drooping of the eyelid.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 41-year-old member asked:
What to do if I have a vaccination the morning after taking mdma?
1 doctor answer1 doctor weighed in
Last updated May 9, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.